# SDR DHL9672254C

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spacer
- Part number: 651926919
- Condition: Cracked
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 5 FLAP TRACK SPACER BLOCK CRACKED AT AFT END OF TRACK.  REMOVED AND REPLACED SPACER BLOCK PER OHM 57-40-1.
